On some new contiguous relations for the Gauss hypergeometric function with applications

Medhat A. Rakha, Arjun K. Rathie, Purnima Chopra

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Contiguous relations for hypergeometric series contain an enormous amount of hidden information. Applications of contiguous relations range from the evaluation of hypergeometric series to the derivation of summation and transformation formulas for such series. In this paper, a new set of contiguous function relations are established. Applications of such relations to hypergeometric summation formulas and the theory of Jacobi polynomials are presented.

Original languageEnglish
Pages (from-to)620-629
Number of pages10
JournalComputers and Mathematics with Applications
Volume61
Issue number3
DOIs
Publication statusPublished - Feb 2011

Fingerprint

Gauss Hypergeometric Function
Hypergeometric Series
Summation Formula
Polynomials
Transformation Formula
Jacobi Polynomials
Series
Evaluation
Range of data

Keywords

  • F Hypergeometric function
  • Contiguous function relation
  • Gauss hypergeometric function
  • Linear recurrence relation

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Computational Mathematics
  • Modelling and Simulation

Cite this

On some new contiguous relations for the Gauss hypergeometric function with applications. / Rakha, Medhat A.; Rathie, Arjun K.; Chopra, Purnima.

In: Computers and Mathematics with Applications, Vol. 61, No. 3, 02.2011, p. 620-629.

Research output: Contribution to journalArticle

@article{0fe4de02a0304b8ca8d47e5e11e951f4,
title = "On some new contiguous relations for the Gauss hypergeometric function with applications",
abstract = "Contiguous relations for hypergeometric series contain an enormous amount of hidden information. Applications of contiguous relations range from the evaluation of hypergeometric series to the derivation of summation and transformation formulas for such series. In this paper, a new set of contiguous function relations are established. Applications of such relations to hypergeometric summation formulas and the theory of Jacobi polynomials are presented.",
keywords = "F Hypergeometric function, Contiguous function relation, Gauss hypergeometric function, Linear recurrence relation",
author = "Rakha, {Medhat A.} and Rathie, {Arjun K.} and Purnima Chopra",
year = "2011",
month = "2",
doi = "10.1016/j.camwa.2010.12.008",
language = "English",
volume = "61",
pages = "620--629",
journal = "Computers and Mathematics with Applications",
issn = "0898-1221",
publisher = "Elsevier Limited",
number = "3",

}

TY - JOUR

T1 - On some new contiguous relations for the Gauss hypergeometric function with applications

AU - Rakha, Medhat A.

AU - Rathie, Arjun K.

AU - Chopra, Purnima

PY - 2011/2

Y1 - 2011/2

N2 - Contiguous relations for hypergeometric series contain an enormous amount of hidden information. Applications of contiguous relations range from the evaluation of hypergeometric series to the derivation of summation and transformation formulas for such series. In this paper, a new set of contiguous function relations are established. Applications of such relations to hypergeometric summation formulas and the theory of Jacobi polynomials are presented.

AB - Contiguous relations for hypergeometric series contain an enormous amount of hidden information. Applications of contiguous relations range from the evaluation of hypergeometric series to the derivation of summation and transformation formulas for such series. In this paper, a new set of contiguous function relations are established. Applications of such relations to hypergeometric summation formulas and the theory of Jacobi polynomials are presented.

KW - F Hypergeometric function

KW - Contiguous function relation

KW - Gauss hypergeometric function

KW - Linear recurrence relation

UR - http://www.scopus.com/inward/record.url?scp=78951483081&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78951483081&partnerID=8YFLogxK

U2 - 10.1016/j.camwa.2010.12.008

DO - 10.1016/j.camwa.2010.12.008

M3 - Article

AN - SCOPUS:78951483081

VL - 61

SP - 620

EP - 629

JO - Computers and Mathematics with Applications

JF - Computers and Mathematics with Applications

SN - 0898-1221

IS - 3

ER -